# SDR UIEA2014120300625

- Difficulty date: November 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,903 hours, 21,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS LT FRONT, CREW AREA, SECTION DO NOT ILLUMINATE.  RECONNECTED LT FRONT CREW AREA SECTION FLOOR PROX LIGHT IAW AMM 33-51-10.  OPERATIONS CHECKED OK.
